UPM Institutional Repository

Weibull Burr X distribution properties and application


Ibrahim, Noor Akma and Abdullah Khaleel, Mundher and Merovci, Faton and Kilicman, Adem and Shitan, Mahendran (2017) Weibull Burr X distribution properties and application. Pakistan Journal of Statistics, 33 (5). 315 - 336. ISSN 1012-9367


In this paper, we developed a new continuous distribution called the Weibull-Burr type X distribution which extends the Burr type X distribution. We obtained expressions for the density and the cumulative function. We also derived various structural properties of the new distribution are included Quantile function, the moment, moment generating function, Renyi entropy and Order statistics. We estimate parameters by using Least Square, Weighted Least Square and Maximum Likelihood methods. additionally, the asymptotic confidence intervals for the parameters are derived from the Fisher information matrix. Finally, the obtained results are validated using a real data set and is shown that the new family provides a better fit than some other known distributions. This new distribution will serve as an alternative model to other models available in the literature for modelling positive real data in many areas.

Download File

Text (Abstract)
Weibull Burr X distribution properties and application.pdf

Download (5kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Pakistan Journal of Statistics
Keywords: Quantile function; Moment; Order statistics; Estimation
Depositing User: Mr. Sazali Mohamad
Date Deposited: 15 Apr 2019 01:44
Last Modified: 15 Apr 2019 01:44
URI: http://psasir.upm.edu.my/id/eprint/63709
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item